MDJunction - People Helping People
 
Ask a Question
03/07/2009 05:20 PM

Feeling Depressed(page 2)

herenow
herenow  
Posts: 296
Member

I'm sorry you had a rough day, Neon! I really hope you start feeling better for real, so you can enjoy a nice evening with your boyfriend. You deserve it.

Ally

Reply

03/07/2009 09:03 PM
neondreams
neondreams  
Posts: 7297
VIP Member

Thanks, Ally. I'm back to feeling depressed all over again. I don't know why, but it always seems that my depression hits during the evening hours. It didn't help that the weather was rainy and cold today. I'm hoping my mood (and the weather) will improve tomorrow. I haven't taken a Clonazepam for fear of it worsening my depression. If I continue to feel this way into Monday, I might go IP. I have no other choice since my tdoc is afraid of me developing psychotic depression.

03/07/2009 09:24 PM
DaddiesGirl

hey neon, i had a little spout of depression last week that totally threw me also and i upped my lexapro. it did wonders. i see my doc tomorrow and going to ask if i can stay on a higher dosage. he's usually pretty good at letting me play with my med dosage as long as i dont quit anything completely without talking to him first. may be you just need to be on a higher dose of antidepressant? just a thought.

03/08/2009 06:11 AM
neondreams
neondreams  
Posts: 7297
VIP Member

DG,

I've thought about increasing my Fluoxetine to 40mg and might ask my pdoc if I can take it PRN or as a regular dosage.

I'm still feeling depressed this morning although it isn't as severe as it was yesterday. I would describe the way I feel right now as being a step above severe depression. I still feel bad, but no longer feel hopeless or helpless. Now all I feel is a sense of emptiness.


03/08/2009 09:24 AM
Jessy
SpazyJess  
Posts: 3456
VIP Member

Neon,

I know everyone's different. However, be very careful in increasing the prozac (if you go that route). When I took it, once it was increased to 40mg, it was very uncomfortable! I was very restless, irritable and basically had that jumping out of my skin feeling.

Post edited by: Jessy, at: 03/08/2009 09:26


03/08/2009 10:24 AM
neondreams
neondreams  
Posts: 7297
VIP Member

Jessy,

I'm glad you mentioned that because when I was recently IP, the attending pdoc increased my Fluoxetine to 40mg and it wasn't long after that I experienced a mixed episode (the first I've ever had). I didn't know at the time why I had this episode (particularly since I was in the hospital for mania), but now I'm thinking it was probably because of the increase in Fluoxetine. I'll talk to my pdoc further about this to find out what his thoughts are. Thanks for the heads up! Smile

Post edited by: neondreams, at: 03/08/2009 10:26


03/08/2009 10:32 AM
Jessy
SpazyJess  
Posts: 3456
VIP Member

No prob honSmile Give me an update if you don't mind. I'm curious what the pdoc will say.

03/08/2009 10:35 AM
neondreams
neondreams  
Posts: 7297
VIP Member

Will do! I see my pdoc tomorrow. I also have an appointment with my tdoc and will ask for his opinion as well.

03/08/2009 12:49 PM
herenow
herenow  
Posts: 296
Member

Neon, sorry to hear that you are not feeling so hot again. I'm glad you are seeing your pdoc and tdoc tomorrow and do keep us posted.

Ally


03/08/2009 12:53 PM
neondreams
neondreams  
Posts: 7297
VIP Member

Will do, Ally. Thanks! I'm sure I'll feel better tomorrow after I've had a chance to talk with both of them.

Post edited by: neondreams, at: 03/08/2009 12:56

Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved